# SDR SIMA20160405002

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 32,578 hours, 23,696 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF GEAR SELECTED UP, GEAR DISAGREE WARNING MSG WITH PROX SYS 1 STATUS MSG POSTED ON ED 2.  FOUND NLG CENTERING SENSOR PX08 & NLG UP SENSOR PX22 OUT OF ADJUSTMENT.  ADJUSTED PX08 IAW AMM 32-61-05 & PX22 IAW AMM 32-61-05.  ALSO IAW CMM 32-21-06. OPERATIONS CHECKED OF LG PSS GOOD.  ALSO PERFORMED MULTIPLE EXTENSIONS & RETRACTIONS.  OPERATIONS CHECKED GOOD IAW AMM 32-30-00.  ALL CHECKED GOOD, NO MSGS & NO DEFECTS NOTED.
